# SDR ALG2003F00052

- Difficulty date: October 7, 2002
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N705AL
- Make and model: Skrsky S76
- Aircraft serial: 760267
- Engine: Allsn 250C30S
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 23070613
- Part serial: BR53087S
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING RUN-UP, AFTER DROOP COMPENSATOR CHECK, THE PILOT SET THE NR 2 ENGINE TO 100 PERCENT AND ADJUSTED THE NR 1 ENGINE TO 100 PERCENT.  THEN THE NR 1 ENGINE FAILED (FLAMED OUT).  THE MECHANIC REMOVED AND REPLACED THE GOVERNOR, FUEL CONTROL AND FUEL NOZZLE ON THE NR 1 ENGINE.  THE FUEL FILTER WAS CHECKED, AIRCRAFT FUEL SAMPLE WAS CHECKED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
